Non- Polynomial Spline Approach to the Solution of Fifth-Order Boundary-Value Problems
Year: 2009
Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 265–274
Abstract
Non-polynomial spline in off step points is used to solve fifth-order linear boundary value problems. Associated boundary formulas are developed. We compare our results with the results produced by B-spline method [10] and Non-polynomial spline and quartic spline method [11, 12] and [14]. However, it is observed that our approach produce better numerical solutions in the sense that max ie is a minimum.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22735
Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 265–274
Published online: 2009-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 10